# SDR 02FDEA00515

- Difficulty date: July 23, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 35,195 hours, 23,525 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B13
- Part serial: P528
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAINS AIRSPEED AND ALTIMETER AND VERTICAL SPEED INDICATOR FAILED ON ROTATION WITH WINDSHEAR WARNINGS.  REPLACED CADC IAW MM.   OPS CHECK GOOD.  CAT STATUS DOWNGRADED TO CHK II, CHK II.  OVERALL CAT STATUS IS NOT II.
